A note on the geometry of Lie groups


Coeken A. C. , Ciftci U.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.68, no.7, pp.2013-2016, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 7
  • Publication Date: 2008
  • Doi Number: 10.1016/j.na.2007.01.028
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.2013-2016

Abstract

The degenerate semi-Riemannian geometry of a Lie group is studied. Then a naturally reductive homogeneous semi-Riemannian space is obtained from the Lie group in a natural way. (c) 2007 Elsevier Ltd. All rights reserved.